Oklahoma, 2009

Hail and Damaging Winds in Oklahoma, March 23 to 24, 2009

March 23 to 24, 2009 · NWS OUN · 41 events in 14 counties and zones

Widespread thunderstorms developed during the late afternoon and evening along a dry line. Many of the storms became severe producing large hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$57,000
Crop damage
None recorded
Events
41

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Widespread thunderstorms developed during the late afternoon and evening along a dry line. Many of the storms became severe producing large hail. The dry line retreated westward during the early evening, with the cold front overtaking the boundary from north to south. Thunderstorms continued to develop along the cold front and dry line intersection during the evening hours, with severe thunderstorms continuing well into the overnight hours. Monetary damages were estimated for some of the events, and not available for others.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Mar 23, 2:04 PM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Mar 23, 2:04 PM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
304 PM CDT MON MAR 23 2009

.DISCUSSION...
TONIGHT:
WIDELY SCATTERED CONVECTION DEVELOPING ALONG DRYLIINE THIS AFTERNOON
ACROSS NORTHWEST OKLAHOMA.  INSTABILITY WILL BE LIMITING FACTOR
AS MID AND UPPER 50 DEWPOINTS EXTEND WELL SOUTH INTO NORTHERN AND
CENTRAL TEXAS. HOWEVER SHEAR PROFILES WILL BE MORE THAN SUFFICIENT
FOR SUPERCELL. WILL LIKELY SEE SCATTERED STORMS THIS AFTERNOON AND
EARLY THIS EVENING...BEFORE STORMS BECOME WIDESPREAD ALONG
ADVANCING COLD FRONT (LATER THIS EVENING AND OVERNIGHT). BEST
CHANCES FOR CONVECTION AFTER 12Z TUESDAY WILL BE SOUTH AND EAST OF
THE I-44 CORRIDOR WITH MOST OF THE STORMS ENDING ACROSS SOUTHEAST
OKLAHOMA BY NOON TUESDAY. WILL ALLOW RED FLAG AND WIND ADVISORY TO
EXPIRE AT 2 AND 3Z RESPECTIVELY. LOW LEVEL WINDS WILL REMAIN
RATHER STRONG ACROSS THE EASTERN HALF OF THE FA TONIGHT...BUT SOME
DECOUPLING SHOULD KEEP WINDS BELOW ADVISORY AFTER 3Z.

TUESDAY/TUESDAY NIGHT:
CONVECTION SHOULD END BY EARLY AFTERNOON ACROSS SOUTHEAST OKLAHOMA
AS UPPER LOW/TROUGH LIFTS NORTHEAST INTO UPPER MIDWEST.  LIGHT SURFACE
WINDS AND DRY...COOL AIRMASS WILL RESULT IN RATHER COLD
TEMPERATURES BY WEDNESDAY MORNING WITH SOME FREEZING TEMPERATURES
POSSIBLE ACROSS NORTHWEST 1/3-1/2 OF FA.

WEDNESDAY-WEDNESDAY NIGHT:
MOISTURE WILL RETURN QUICKLY WEDNESDAY INTO WEDNESDAY NIGHT AHEAD OF
ANOTHER WAVE.  SHOULD HAVE ENOUGH FORCING AND ELEVATED INSTABILITY
FOR SHOWERS AND THUNDERSTORMS WITH BEST CHANCE OF STORMS ACROSS
SOUTHERN HALF OF FA.

THURSDAY NIGHT INTO FRIDAY NIGHT:
STRONG WAVE/CLOSED LOW APPROACHES THE SOUTHERN PLAINS FOR THE END OF
THE WEEK.  EC/GFS BY 108 HOURS ARE VERY SIMILAR WITH REGARDS TO 5H
LOW. MOST OF THE AREA MAY GET DRY SLOTTED DURING THE DAY FRIDAY
WITH BEST CHANCE FOR SEVERE STORMS ACROSS EASTERN THIRD OF FA.
WITH WRAP AROUND PRECIP MAY SEE RAIN CHANGE TO SNOW ACROSS
NORTHWEST/WEST CENTRAL OKLAHOMA FRIDAY NIGHT EARLY SATURDAY AM.

WEEKEND:
AFTER UPPER SYSTEM DEPARTS THE SOUTHERN PLAINS...SHOULD SEE BELOW
NORMAL TEMPS AND DRY CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  46  66  37  60 /  60  30   0  30
HOBART OK         42  67  35  64 /  40  10   0  20
WICHITA FALLS TX  55  73  44  65 /  50  30   0  40
GAGE OK           35  64  26  62 /  10   0   0  10
PONCA CITY OK     43  61  36  60 /  80  30   0  30
DURANT OK         61  70  40  68 /  60  70  10  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ004>031-
     033>042-044>047-050-051.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004-005-
     009>011-014>016-021-022-033-034-036.

TX...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR TXZ083>090.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083-084-087.

&&

01/01
Hazardous weather outlook, Mar 23, 12:00 PM CST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
100 PM CDT MON MAR 23 2009

OKZ004>048-050>052-TXZ083>090-241200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
100 PM CDT MON MAR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN AND
CENTRAL PORTIONS OF OKLAHOMA. A SLIGHT RISK COVERS A LARGER PART OF
OKLAHOMA AND MOST OF WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA COVERS LOCATIONS EAST AND NORTH OF A LINE
EXTENDING FROM CHEROKEE...TO WATONGA...TO EDMOND...TO CHANDLER. THIS
INCLUDES THE CITIES OF MEDFORD...ENID...KINGFISHER...STILLWATER...
AND PONCA CITY. A SLIGHT RISK SURROUNDS THE MODERATE RISK AREA...
AND IS EAST OF A LINE FROM ALVA IN NORTHWEST OKLAHOMA...TO
CLINTON...TO ALTUS...TO BENJAMIN TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM MID-AFTERNOON
THROUGH 2 AM.

IMPACTS...
DAMAGE TO AUTOMOBILES...VEGETATION...AND ROOFS FROM LARGE HAIL...AND
VIOLENT THUNDERSTORM WIND GUSTS TO 70 MPH ARE THE PRIMARY CONCERNS.
GIVEN THE STRENGTH OF WIND SHEAR AND ANTICIPATED LOW STORM
BASES...TORNADOES WILL BE POSSIBLE...PRIMARILY WITH ANY DISCRETE
SUPERCELL THUNDERSTORMS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
THROUGH MUCH OF THE NIGHT.

DISCUSSION...
A STRONG STORM SYSTEM WILL PASS OVER THE CENTRAL HIGH PLAINS AND
GENERATE WIND FIELDS STRONGLY SUPPORTIVE OF SEVERE STORMS THIS
AFTERNOON THROUGH TONIGHT.  A STRONG CAPPING INVERSION WILL DELAY
STORM DEVELOPMENT OVER MOST OF THE REGION UNTIL AT LEAST
LATE-AFTERNOON...BUT THE CAP IS A LITTLE WEAKER OVER NORTHERN
OKLAHOMA...SO SCATTERED STORMS WILL BE EXPECTED EARLIER THERE.  THE
GREATEST CHANCE OF SIGNIFICANT DISCRETE SUPERCELL STORMS WILL BE
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS IN AND NEAR THE
MODERATE RISK AREA. THESE STORMS WOULD POSE A RISK FOR DAMAGING HAIL
AND WINDS...ALONG WITH TORNADOES. STORMS ARE THEN EXPECTED TO FORM
INTO ONE OR MORE SQUALL LINES LATE THIS EVENING AND OVERNIGHT...WITH
THE PRIMARY THREAT SHIFTING TO DAMAGING STRAIGHT-LING WINDS. STORMS
WILL SHIFT SOUTHEAST OVERNIGHT AND EXIT SOUTHEAST PORTIONS OF
OKLAHOMA TUESDAY MORNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80  PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG WINDS WILL CREATE POTENTIALLY HAZARDOUS CONDITIONS FOR PARTS
OF THE AREA. REFER TO THE LATEST WIND ADVISORY FOR MORE INFORMATION.

THROUGH EARLY THIS EVENING...WINDY...WARM...AND DRY CONDITIONS
BEHIND THE DRY LINE WILL CREATE EXCESSIVE SPREAD RATES WITH ANY
WILDFIRES THAT OCCUR OVER FAR WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS. REFER TO THE LATEST RED FLAG WARNING FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE AT LEAST CHANCE OF THUNDERSTORMS EACH DAY FROM TUESDAY
THROUGH FRIDAY. STRONG TO SEVERE STORMS MAY BE ONGOING EARLY TUESDAY
MORNING ACROSS SOUTHEAST OKLAHOMA. THERE WILL BE A RISK OF SEVERE
STORMS AGAIN ON FRIDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.

In the hours before

Special weather statement, Mar 23, 1:58 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
258 PM CDT MON MAR 23 2009

OKZ006-007-011-232030-
ALFALFA OK-GRANT OK-MAJOR OK-
258 PM CDT MON MAR 23 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...GRANT AND MAJOR
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF FAIRVIEW AT 256 PM
CDT...MOVING NORTHEAST AT 50 MPH.

SMALL HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE.

OTHER DEVELOPING THUNDERSTORMS...CAPABLE OF PRODUCING GUSTY WINDS
AND SMALL HAIL...EXTENDED FROM CLEO SPRINGS TO NEAR MANCHESTER.

The radar

The Vance AFB radar (KVNX), 46 km away, was scanning. The volume nearest the first event began at 21:22 UTC.

Open the radar archive at this moment

Event by event

33 hail, 8 thunderstorm wind. Local standard time, as filed.

Hail, Grant

When
March 23, 3:24 PM CST
Where
Grant County, Renfrow
Measured
0.75 in hail
Reported by
Public
Coordinates
36.920, -97.660

The hail covered the ground.

Hail, Garfield

When
March 23, 4:39 PM CST
Where
Garfield County, Fairmont
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
36.350, -97.700

Pea- to nickel-size hail was reported.

Hail, Kiowa

When
March 23, 5:58 PM CST to 6:08 PM CST
Where
Kiowa County, Snyder
Measured
1.25 in hail
Reported by
Amateur Radio
Coordinates
34.660, -98.950

Quarter- to half-dollar-size hail was reported for approximately ten minutes.

Hail, Kay

When
March 23, 5:59 PM CST
Where
Kay County, Ponca City
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
36.700, -97.080

Thunderstorm Wind, Jackson

When
March 23, 6:15 PM CST
Where
Jackson County, 3 mi S of Altus
Measured
51 kt (59 mph) measured gust
Property damage
$50,000
Reported by
Mesonet
Coordinates
34.597, -99.330

Altus emergency management reported three structures damaged by the strong winds. One mobile home in Headrick was destroyed. One house in Altus sustained roof damage, and a tin roof was torn off a barn on the southwest side of Altus. Monetary damages were estimated for the entire county.

Hail, Payne

When
March 23, 6:17 PM CST
Where
Payne County, 7.5 mi W of Stillwater
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
36.120, -97.194

The hail was reported by KWTV-9.

Thunderstorm Wind, Jackson

When
March 23, 6:25 PM CST
Where
Jackson County, Headrick
Measured
50 kt (58 mph) measured gust
Reported by
COOP Observer
Coordinates
34.630, -99.140

Two carports were blown down and roof damage was reported to several residences as a result of the strong winds. Monetary damages were not available.

Hail, Jackson

When
March 23, 6:28 PM CST
Where
Jackson County, 2.19 mi SE of (Lts)altus Afb
Measured
0.75 in hail
Reported by
Fire Department/Rescue
Coordinates
34.640, -99.260

Hail, Payne

When
March 23, 6:28 PM CST
Where
Payne County, Stillwater
Measured
2.75 in hail
Reported by
Public
Coordinates
36.120, -97.060

The hail was reported at Stillwater High School.

Thunderstorm Wind, Comanche

When
March 23, 6:30 PM CST
Where
Comanche County, Indiahoma
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.620, -98.750

A trailer home was destroyed and a roof was removed from a residence at the same location. Monetary damage estimates were not available.

Thunderstorm Wind, Jackson

When
March 23, 6:30 PM CST
Where
Jackson County, 3.8 mi ESE of (Lts)altus Afb
Measured
56 kt (64 mph) estimated gust
Injuries
0 direct, 1 indirect
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
34.639, -99.228

A semi-truck flipped on westbound US Highway 62 at mile marker 62. One injury was reported. Monetary damages were estimated.

Hail, Payne

When
March 23, 6:35 PM CST to 6:39 PM CST
Where
Payne County, Stillwater to 0.21 mi ESE of (Swo)stillwater Airport
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
36.120, -97.060

Hail from ping pong-size to golf ball-size was reported from Stillwater Regional Airport to the Oklahoma State University campus.

Hail, Tillman

When
March 23, 6:48 PM CST
Where
Tillman County, 4.84 mi N of Manitou
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
34.580, -98.980

Hail, Kiowa

When
March 23, 6:50 PM CST
Where
Kiowa County, Mountain Park
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
34.700, -98.950

Thunderstorm Wind, Comanche

When
March 23, 6:54 PM CST
Where
Comanche County, 3.31 mi WNW of Lawton
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
34.624, -98.446

The wind gust was estimated on the west side of town.

Thunderstorm Wind, Comanche

When
March 23, 7:05 PM CST
Where
Comanche County, 3.96 mi WSW of Lawton
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
34.594, -98.457

An awning was ripped off a building at Southwest 52nd and Lee Boulevard. Monetary damages were estimated.

Hail, Comanche

When
March 23, 7:12 PM CST
Where
Comanche County, Indiahoma
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
34.620, -98.750

Hail, Payne

When
March 23, 7:15 PM CST
Where
Payne County, 10 mi E of Stillwater
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
36.120, -96.881

Hail, Comanche

When
March 23, 7:22 PM CST
Where
Comanche County, 3.09 mi WNW of Lawton
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
34.624, -98.442

The hail was reported on the west side of town.

Hail, Comanche

When
March 23, 7:26 PM CST
Where
Comanche County, Lawton
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
34.610, -98.390

Hail, Comanche

When
March 23, 7:41 PM CST
Where
Comanche County, 2.19 mi NW of Elgin
Measured
1 in hail
Reported by
Public
Coordinates
34.800, -98.320

Hail, Comanche

When
March 23, 7:42 PM CST
Where
Comanche County, 1.24 mi SSE of Lawton
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
34.595, -98.379

The hail was reported at the I-44 and Lee Boulevard junction.

Hail, Comanche

When
March 23, 7:56 PM CST
Where
Comanche County, 8 mi S of Sterling
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
34.634, -98.170

Thunderstorm Wind, Caddo

When
March 23, 7:58 PM CST
Where
Caddo County, 2 mi W of Cyril
Measured
52 kt (60 mph) measured gust
Reported by
Amateur Radio
Coordinates
34.900, -98.235

Hail, Comanche

When
March 23, 8:00 PM CST
Where
Comanche County, 4 mi W of Pumpkin Center
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
34.590, -98.280

Hail, Caddo

When
March 23, 8:47 PM CST
Where
Caddo County, Ft Cobb
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
35.100, -98.440

Hail, Caddo

When
March 23, 9:20 PM CST to 9:26 PM CST
Where
Caddo County, 4 mi S of Anadarko
Measured
1.5 in hail
Reported by
Amateur Radio
Coordinates
35.022, -98.240

Quarter to ping-pong ball size hail was reported.

Hail, Grady

When
March 23, 9:50 PM CST
Where
Grady County, 3.71 mi SSE of Chickasha Arpt
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.031, -97.944

The hail was reported on the south side of Chickasha.

Hail, Washita

When
March 23, 9:54 PM CST
Where
Washita County, Cordell
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
35.290, -98.990

Thunderstorm Wind, Grady

When
March 23, 9:55 PM CST
Where
Grady County, 3.67 mi ENE of Norge
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
35.010, -97.940

Hail, Grady

When
March 23, 10:00 PM CST to 10:01 PM CST
Where
Grady County, 3.37 mi ENE of Tabler
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
35.066, -97.769

Quarter to golf ball size hail was reported on Highway 62.

Hail, Washita

When
March 23, 10:05 PM CST
Where
Washita County, Corn
Measured
1 in hail
Reported by
Public
Coordinates
35.380, -98.780

Hail, McClain

When
March 23, 10:05 PM CST
Where
McClain County, Blanchard
Measured
1 in hail
Reported by
Public
Coordinates
35.140, -97.660

Hail, Caddo

When
March 23, 10:11 PM CST
Where
Caddo County, Albert
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.230, -98.410

The hail was reported on Highway 146.

Hail, Cleveland

When
March 23, 10:26 PM CST
Where
Cleveland County, 2.63 mi S of Norman
Measured
1 in hail
Reported by
NWS Employee
Coordinates
35.182, -97.442

The hail was measured at the National Weather Center, located off of Highway 9 and Jenkins Avenue.

Hail, Caddo

When
March 23, 10:30 PM CST
Where
Caddo County, 3.06 mi SW of Cogar
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.300, -98.170

Hail, Cleveland

When
March 23, 10:40 PM CST
Where
Cleveland County, 1.69 mi E of Norman
Measured
1 in hail
Reported by
NWS Employee
Coordinates
35.220, -97.410

Hail, Cleveland

When
March 23, 10:50 PM CST
Where
Cleveland County, 5.94 mi ENE of Lake Thunderbird Dam
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
35.260, -97.127

The hail was reported on Highway 9.

Hail, Washita

When
March 24, 12:30 AM CST
Where
Washita County, Corn
Measured
0.88 in hail
Reported by
Public
Coordinates
35.380, -98.780

Hail, Logan

When
March 24, 12:50 AM CST
Where
Logan County, 7.35 mi ESE of Seward
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
35.755, -97.371

The hail was reported near East Charter Oak Road and South Douglas Boulevard.

Hail, Logan

When
March 24, 1:45 AM CST
Where
Logan County, 0.89 mi SE of Mulhall
Measured
1 in hail
Reported by
COOP Observer
Coordinates
36.050, -97.390

Pea- to quarter-size hail was reported.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2009Every state in 2009This day in weather historyWarnings in Oklahoma, March 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 160854, 160856, 160857, 160859, 160861, 160862, 160864, 160866, 160870, 162195, 162197, 160872, 160873, 160874, 160875, 162196, 160876, 160877, 160878, 160879, 160880, 160881, 160882, 160884, 160885, 160886, 160887, 160889, 160890, 160891, 161171, 161172, 161174, 161188, 161193, 161195, 161210, 161197, 161201, 161207, and more.